Volume 12, issue 3 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Cobordism of exact links

Vincent Blanlœil and Osamu Saeki

Algebraic & Geometric Topology 12 (2012) 1443–1455
Bibliography
1 V Blanlœil, Cobordisme des entrelacs, Ann. Fac. Sci. Toulouse Math. 7 (1998) 185 MR1656167
2 V Blanlœil, F Michel, A theory of cobordism for non-spherical links, Comment. Math. Helv. 72 (1997) 30 MR1456314
3 V Blanlœil, O Saeki, Cobordism of fibered knots and related topics, from: "Singularities in geometry and topology 2004" (editors J P Brasselet, T Suwa), Adv. Stud. Pure Math. 46, Math. Soc. Japan (2007) 1 MR2342884
4 A H Durfee, Fibered knots and algebraic singularities, Topology 13 (1974) 47 MR0336750
5 M Kato, A classification of simple spinnable structures on a $1$–connected Alexander manifold, J. Math. Soc. Japan 26 (1974) 454 MR0362328
6 J Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969) 229 MR0246314
7 R Vogt, Cobordismus von hochzusammenhängenden Knoten, Bonn Math. Publ. 116, Univ. Bonn Math. Institut (1980) MR578661